Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Heat rash in groin. Can Ebernet cream be used?

Hi, I have some Ebernet cream that was prescribed to me for a skin fungus I get, my partner has been working in extremely hot humid conditions and has a heat rash in his groin area can he use the Ebernet cream? We are living in a very remote area in Central America so no opportunity to get to a pharmacy or doctor easily Thanks
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  420
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
During hot humid conditions one can get fungal infection, frictional intertrigo or heat rash in groin. Ebernet will only work for fungal infection. In intertrigo, mild steroid will be required and if it is a heat rash calamine lotion would soothe the area. To relieve itching, one can take cetirizine
However as a general measure keeping the area dry, clean and ventilated, wearing loose cotton underclothes and using an antifungal dusting powder would keep all problems at bay.
Hope that answers your query. Take care.
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor